Leyla (foreveralways21) wrote in vaginapagina,
Leyla
foreveralways21
vaginapagina

Plan B twice in a month, now I have cramps but no period. Help!

Okay, so I had unprotected sex with my boyfriend 4 different days in February, where he cam inside me. First time it was on Valentine's Day (he cam twice), and the day after (twice again). I had the Plan B pill right after we were finished the day after (so within the 72 hours frame). I also had it with him last week on Monday (Feb 28th) and Tuesday (March 1st) unprotected with him cuming inside me 5 times, and I took another Plan B on Wednesday (March 2nd). I was set to get my period some time between March 3-6 (I don't remember the exact date I had it last), but it hasn't come yet - I don't know if this is just because February is a short month so maybe I should wait some more time. I'm just a little worried cuz I had sex a couple days right before my expected period date anyway, and I've heard that's the worst time to have unprotected sex because you're most likely of getting pregnant during that time. But I did take the safe road and use the Plan B pill.

I have all the symptoms of getting my period and I've checked my underwear obsessively for like 5 days! Because I'm really wet, and I keep letting out fluids and cum on my panties but no blood. Also I'm feeling bloated and SUPER moody and emotional, but no period. And now I have cramps, not as severe as the ones I get during my period, but still cramps that hurt and make me want sweet things like chocolate, but no period. So I have all these period symptoms, I hope they aren't the same as pregnancy symptoms. But I was wondering if it was usual to get your period late by using Plan B, because I know on the instructions it says that most women get their period earlier or right away. When that hasn't happened to me either cases (after Feb 15) or after last Wednesday, so I'm a little confused if this is normal.

On the instructions, it also said that having cramps before your period is serious, but I've heard other people have experienced this before with the Plan B, so I just don't know what to believe. Is it normal to have cramps after having the Plan B pill twice in a month? Is it unsafe to have it twice in the same month? and is it normal to get your period late after using the Plan B pill? And how long should I wait till I take a pregnancy test if my period doesn't show up?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments